Counting rational points on smooth cubic curves
Artikel i vetenskaplig tidskrift, 2018

We use a global version of Heath-Brown's p-adic determinant method developed by Salberger to give upper bounds for the number of rational points of height at most B on non-singular cubic curves defined over Q. The bounds are uniform in the sense that they only depend on the rank of the corresponding Jacobian.

Elliptic curves

Diophantine equation.

Författare

Manh Hung Tran

Chalmers, Matematiska vetenskaper, Algebra och geometri

Göteborgs universitet

Journal of Number Theory

0022-314X (ISSN) 1096-1658 (eISSN)

Vol. 189 138-146 YJNTH_5945

Ämneskategorier

Matematik

DOI

10.1016/j.jnt.2017.12.001